# SDR DALA12015865653

- Difficulty date: December 8, 2012
- Submitted: December 12, 2012
- Operation: Air carrier
- Aircraft: N553NW
- Make and model: Boeing 757251
- Aircraft serial: 26500
- Aircraft time: 33,653 hours, 13,612 cycles
- System (JASC): 5510 · Horizontal Stabilizer Structure
- Part: Shear Tie
- Condition: Misrepaired
- Location: Horizontal Stab
- Stage of operation: IN
- How discovered: V
- Nature of condition: W
- Precautionary procedure: K

## Discrepancy

HORIZONTAL STAB COMP FRAME, SHEAR TIE EXISTING RIVET AND PREVIOUS  REPAIR RIVET HAS ZERO PITCH AND EDGE DISTANCE IS OUT OF LIMITS  AT STA 1844 BET S3L- S4L.  : EXTERNAL SKIN HAS PREVIOUS REPAIR DOUBLER INSTALLED.  ACCOMPLISHED REPAIR IAW ER/A 508957-14, REV ORIG PERMANENT REPAIR.  ACCOMPLISHED.
